MAUDE Adverse Event Report: SYNTHES GMBH 2.7/3.5MM VA-LCP ANTEROLATERAL DISTAL TIBIA PL/8 H/LT-STER; PLATE,FIXATION,BONE

SYNTHES GMBH 2.7/3.5MM VA-LCP ANTEROLATERAL DISTAL TIBIA PL/8 H/LT-STER; PLATE,FIXATION,BONE
Model Number 02.118.207S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.The investigation could not be completed.No conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021 during an unknown procedure, the va-lcp distal tibial plate could not fit the va screw in one of the holes.The surgeon attempted to use another screw but that did not fit into the plate hole either.There was no patient consequence.There is no further information available.This report is for one (1) 2.7/3.5mm va-lcp anterolateral distal tibia pl/8 h/lt-ster.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history lot: manufacturing location: elmira / packaged, sterilized and released by: monument.Release to warehouse date: 19-nov-2019.Expiration date: 01-nov-2029.Part number: 02.118.207s, 2.7/3.5mm va-lcp anterolateral distal tibia pl/8 h/lt-sterile.Lot number: 26p9224 (sterile).Note: plate was manufactured by elmira; lot number 21p0051.Parts were packaged, sterilized and released by monument.Production order traveler met all inspection acceptance criteria.Packaging label log (pll) lmd rev ac was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 16858 supplied by sterigenics was reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device history review: this lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7/3.5MM VA-LCP ANTEROLATERAL DISTAL TIBIA PL/8 H/LT-STER
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11992604
Report Number8030965-2021-04904
Device Sequence Number10974156
Product Code HRS
UDI-Device Identifier10886982038418
UDI-Public10886982038418
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K121601
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.207S
Device Catalogue Number02.118.207S
Device Lot Number25P6747
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date07/20/2021
Patient Sequence Number1